# SDR SWAA2016080354503

- Difficulty date: July 12, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 56,624 hours, 33,031 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL PRESSURE DECK CRACKED AT BS 663, RBL 41.    REPAIRED THE PRESSURE DECK IAW ER AND EA.
